# SDR SIMA20220621003

- Difficulty date: June 21, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Splice
- Part number: 17005663005
- Condition: Corroded
- Location: Fr 12-14
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH GALLEY FLOOR SILL BETWEEN FR 12 AND FR 14 CORRODED IN MULTIPLE AREAS. (LEVEL 2 CORROSION)-C/A-RAR RH GALLEY FLOOR SILL BETWEEN FR 12 AND FR 14 IAW EMB 175 SRM 51-40-08.
